# SDR 20010413CW014

- Difficulty date: November 8, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N159BM
- Make and model: Gulstm 500B
- Aircraft serial: 1523185
- Engine: Lyc IO540E1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Wire
- Part number: 56L5C200
- Part serial: B010007ER
- Condition: Inoperative
- Location: Mag Capacitor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MAGNETO INOPERATIVE.  POST INSPECTION REVEALED CAPACITOR WIRE BROKEN AT  CONNECTOR END AND COIL WIRE BROKEN AT CONNECTOR END.
